# SDR UPS98828217

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 978
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION AROUND FASTENERS AT TOP OF LT CORNER OF MLG WHEEL WELL WEB ATTACH PLATES, STA 978.  FOUND FITTING TO BE CRACKED.  REMOVED AND REPLACED IAW DC8 SRM 51-1-24 AND 51-1-20D.
